MAUDE Adverse Event Report: FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS

FUJI SYSTEMS CORPORATION CELLO BALLOON GUIDE CATHETER; CATHETER, PERCUTANEOUS
Model Number 1610590
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 08/16/2022
Type of Reportable Event Death
Additional Manufacturer Narrative
Only the year of the patient's birth was reported.Therefore, only the year of the report birthdate is valid.(1937) associated with mdr #: 2029214-2023-00377 a separate report will be submitted for the solitaire x stent retriever used in the same index procedure.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a report that the patient experienced hemorrhagic transformation of a cerebral infarction following a procedure involving a react 68 catheter, cello 9f balloon catheter, and solitaire stent retriever.No further treatment or hospitalization was required, and the event recovered/resolved on (b)(6) 2022.The event was not a new or recurrent stroke, and was not the result of a device deficiency.The patient's mrs score was 3, and their nihss score was 20.The site assessed the event as caused by the disease under study, and not related to the device, the procedure, or an underlying condition.The sponsor assessed the event as possibly related to the procedure.The patient was undergoing treatment for 3 clots.The first was located in the left internal carotid artery below the carotid t, the second in the m1 segment of the left middle cerebral artery (mca), and the third located in the m2 segment of the left mca.The patient's pre-procedure mtici score was 0, and post-procedure it was 2c.Additional information received reported the hemorrhagic transformation of the stroke patient index stroke ultimately had a fatal outcome.The patient had undergone a thrombectomy procedure on (b)(6) 2022 for retrieval of three clots and died on (b)(6) 2022.The site concluded the event was caused by the patient disease under study/index stroke and was not related to the procedure of the medtronic devices.However the medtronic study sponsor assessment concluded the event was possibly related to the procedure.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported that the site has assessed the hemorrhagic transformation with an outcome of fatal.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the patient was hospitalized.

Brand Name
CELLO BALLOON GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA  961-8061
Manufacturer (Section G)
FUJI SYSTEMS CORPORATION
200-2 aza ohira, odakura
nishigo, nishi shirakawa gun
fukushima-ken 961-8 061
JA   961-8061
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key16454670
Report Number3000308637-2023-00004
Device Sequence Number5844221
Product Code DQY
UDI-Device Identifier14544050120743
UDI-Public14544050120743
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K120781
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/01/2024
Device Model Number1610590
Device Catalogue Number1610590
Device Lot Number5100268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer03/01/2023
03/15/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date03/07/2023
03/20/2023
Date Device Manufactured11/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age85 YR
Patient SexFemale
Patient Weight70 KG